Posted by katia on August 30, 2003, at 20:57:06
In reply to Re: Histoire de Katia, posted by fluffy on August 30, 2003, at 16:10:13
I won't stop taking it yet. I'll talk to my pdoc about it. I have had ovarian cysts before and I have pains in my abdomen. So who knows!? My mood today? It feels ridiculous, but i feel I have no friends, no one loves me, people only call me when they're desperate and have nothing else to do or need something, everyone else has a life but me, lonesome, etc. I hate holidays, no matter what form. They just remind me of how alone I am in this world. That's how I feel today.
I'm irritable too. I just took a yoga class and I couldn't relax in the savasana because some woman had the loudest nose/breathing and it annoyed me to no end. It ignited anger, hatred, a feeling of being caged/trapped/nowhere to go; I just wanted to cry out of frustration for being me. I just wanted to go and punch her and ask her how dare she take a yoga class with such a noisy nose! This is the insanity I'm talking about. It's no fun to be me. Is this obsessive disorder? What is with me??????
So that's my mood today.
> Hey Katia--
> I have heard about the PCOS thing. I don't think it ALWAYS happens. And I wonder if PCOS always makes a woman infertile?? I was just tested out for that very thing (to research if Lamictal does the same). I'm sure there are warning signs if you start to develop it (cramps, bleeding). And maybe it goes away if you discontinue? Make a list and ask your doctor. Depakote has been around awhile, so I'm sure there are stats on the PCOS thing.
> Don't throw in the towel yet. How is your mood now? ( Aside from the tsunami?)
> take care,